# SDR 200411007

- Difficulty date: November 15, 2004
- Submitted: November 20, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 58,243 hours, 43,746 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO STARTER VALVE WAS NOT OPEN.  SYSTEM WAS CHECKED AND LINE WAS FOUND BROKEN.  LINE WAS REPLACED IAW MM 80-10-00, TEST CORRECT.
